# SDR ASOA20141106114

- Difficulty date: November 5, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 681
- Aircraft time: 33,830 hours, 19,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY ASSY OPS CHECK GOOD ACFT RELEASED AND RETURNED TO SERVICE.
